# SDR 2006FA0000249

- Difficulty date: February 15, 2006
- Submitted: March 22, 2006
- Operation: General aviation
- Aircraft: N32KJ
- Make and model: Lear 55LEAR
- Aircraft serial: 93
- Engine: Garrtt TFE7313A
- System (JASC): 3510 · Crew Oxygen System
- Part: Gasket
- Part number: 553008
- Condition: Leaking
- Location: O2 Mask
- Component: O2 Mask
- Component part number: MC1015152
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT O2 MASK HAD ORIGINAL O/H DATE OF 6/05.  MASK WAS PLACED IN SERVICE IN AC 55093.  MASK DID NOT TEST PROPERLY AT DELIVERY DATE OF 6/23/05.  MASK WAS SENT BACK, FOUND TO HAVE A LEAK.  MASK WAS REPAIRED AND SENT BACK TO AC.  MASK WAS FOUND TO BE LEAKING AGAIN AFTER 2 WEEKS IN AIRCRAFT.  AGAIN, IT WAS REPAIRED.  PLACED BACK IN SERVICE, AFTER 2 MONTHS MASK WAS FOUND LEAKING AGAIN.  IT WAS SENT BACK FOR ANOTHER REPAIR, DATED 12/5/05.  MASK HAS BEEN FOUND TO BE LEAKING FOR FOURTH TIME, SENT BACK FOR FOURTH TIME FOR REPAIR.  4 REPAIRS ON THIS MASK SINCE O/H DATE OF 6/05 IS UNACCEPTABLE.  HAVE SERIOUS DOUBTS AS TO CAPABILITIES TO MAKE OVERHAULS AND REPAIRS THAT LAST.  PILOT O2 MASK IS VERY CRITICAL COMPONENT.
